E-Prints Complutense

Abstract results on the finite extinction time property: application to a singular parabolic equation

Impacto

Descargas

Último año



Díaz Díaz, Jesús Ildefonso y Belaud, Yves (2010) Abstract results on the finite extinction time property: application to a singular parabolic equation. Journal of convex analysis, 17 (3-4). pp. 827-860. ISSN 0944-6532

[img] PDF
Restringido a Sólo personal autorizado del repositorio

268kB

URL Oficial: http://www.heldermann.de/JCA/JCA17/JCA173/jca17054.htm


URLTipo de URL
http://www.heldermann.de/Editorial


Resumen

We start by studying the finite extinction time for solutions of the abstract Cauchy problem u(t) + Au + Bu = 0 where A is a maximal monotone operator and B is a positive operator on a Hilbert space H. We use a suitable spectral energy method to get some sufficient conditions which guarantee this property. As application we consider a singular semilinear parabolic equation: Au = -Delta u, Bu = a(x)u(q), a(x) >= 0 bounded and -1 < q < 1, on a regular bounded domain Omega and Dirichlet boundary conditions.


Tipo de documento:Artículo
Palabras clave:Finite extinction time, abstract Cauchy problems, singular semilinear parabolic equations, semi-classical analysis. free-boundary solutions; arbitrary order; quasilinear equations; vanishing properties; elliptic problems; energy solutions; dimension; evolution; supports
Materias:Ciencias > Física > Física matemática
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15065
Depositado:03 May 2012 08:56
Última Modificación:20 Abr 2015 12:06

Descargas en el último año

Sólo personal del repositorio: página de control del artículo